# SDR HALA9700286

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 939 - HNL - ENGINE NR 2 LOOP 'B' LIGHT FLICKERED AFTER TAKEOFF FOR 2-3 MINUTES, NORMAL REST OF FLGHT.  GROUND CHECK OF NR 2 ENGINE 'B' LOOP, CHECKED GOOD.  (M)
